# SDR RAIA201008200001

- Difficulty date: August 20, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 23,129 hours, 21,025 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING DESCENT THE FLIGHT CREW GOT AN EICAS MESSAGE, "BAG SMOKE".   FLIGHT CREW DISCHARGED BOTH BAGGAGE COMPARTMENT FIRE BOTTLES.  MAINTENANCE INSPECTED THE BAGGAGE COMPARTMENT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  MAINTENANCE REMOVED AND REPLACED THE CARGO COMPARTMENT SMOKE DETECTOR AND BOTH FIRE BOTTLES.  SYSTEM OPS CHECKED GOOD.
